Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Biernacki
Title: Les Fonctions Multivalentes
Additional book information: (Actualités Scientifiques et Industrielles, no. 657.) Paris, Hermann, 1938. Fr. 66.

Review Information:

Reviewer: W. Seidel
Journal: Bull. Amer. Math. Soc. 48 (1942), 640-641
DOI: https://doi.org/10.1090/S0002-9904-1942-07722-6